# SDR YENA2022061000591

- Difficulty date: June 8, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 02259
- Aircraft time: 67,803 hours, 24,169 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Cabin Pressure
- Condition: Reads High
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#131, MCO-LAX. (AIRCRAFT PERFORMED AND AIR TURN BACK TO MCO) ' CAB PRESSURE EXCESSIVE CABIN ALT AT FL320, CABIN +100 WHILE LEVEL AT FL380. (SUPPLEMENTAL TO FOLLOW)
